MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HOTLINE FLUID WARMING GAS VENT ACCESSORY; WARMER, THERMAL, INFUSION FLUID

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HOTLINE FLUID WARMING GAS VENT ACCESSORY; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-10
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.E1.Initial reporter last name and email address unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during priming, the device was leaking from the filter.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was returned.Functional and visual testing were performed.During the functional testing it was detected that the distilled water passed through the sample without difficulty, no leaks were detected during the test.The reporter's problem was not confirmed.The root cause is unknown due to no problem found.A device history record could not be completed as no lot number was received.

Brand Name
LEVEL 1 HOTLINE FLUID WARMING GAS VENT ACCESSORY
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19741718
Report Number3012307300-2024-06119
Device Sequence Number20763314
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public(01)40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL-10
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date07/15/2024
Supplement Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown